# SDR AU510001600

- Difficulty date: September 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A330*
- Engine: Ge CF680
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: HTE900212
- Condition: Leaking
- Location: Fuel Selector
- Part time: 8,215 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE FUEL VALVE LEAKING.  INVESTIGATION CONTINUING.
